Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15, Issue 2, Pages 355-358
http://dx.doi.org/10.1155/S0161171292000450

On the structure of self adjoint algebra of finite strict multiplicity

Department of Mathematics, University of Delhi, Delhi 110 007, India

Received 2 February 1989; Revised 30 April 1989

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.